Mathematische Annalen

, Volume 216, Issue 3, pp 225–231 | Cite as

On the Dunford-Pettis property and Banach spaces that containc0

  • S. Simons


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bessaga, C., Pelczynski, A.: On bases and unconditional convergence of series in Banach spaces. Studia MathematicaXVII, 151–164 (1958)Google Scholar
  2. 2.
    Dunford, N., Schwartz, J. T.: Linear operators, Part 1. Wiley, Interscience, 1967Google Scholar
  3. 3.
    Grothendieck, A.: Sur les applications linéaires faiblement compactes d'espaces du typeC(K). Canadian J. Math.5, 129–173 (1953)Google Scholar
  4. 4.
    Simons, S.: A theorem on lattice ordered groups, results of Ptak, Namioka, and Banach, and a front-ended proof of Lebesgue's theorem. Pacific J. Math.30, 149–153 (1967)Google Scholar
  5. 5.
    Simons, S.: A convergence theorem with boundary. Pacific J. Math.40, 703–708 (1972)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • S. Simons
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA

Personalised recommendations